# SDR 95ZZZX2627

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3823R
- Make and model: Avianw SKYHAWK
- Aircraft serial: 17255323
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 77160
- Condition: Worn
- Location: Exhaust
- Part time: 207 hours
- Component: LW12427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER REMOVED DUE TO LOW COMPRESSION.  FOUND .010 INCH WEAR IN EXHAUST GUIDE ALLOWING EXHAUST VALVE TO WEAR SEAT AND VALVE FACE.  THIS WAS A FACTORY NEW ENGINE.  VALVE GUIDE, PN 77160.  VALVE, PN LW19001.
